American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Gary Cornell. Exponential growth of the $l$-rank of the class group of the maximal real subfield of cyclotomic fields. Bull. Amer. Math. Soc. 8 (1983) 55-58. MR 682821.
Abstract, references, and article information   
View Article: PDF

[2] Eric Seah, Lawrence C. Washington and Hugh C. Williams. The calculation of a large cubic class number with an application to real cyclotomic fields . Math. Comp. 41 (1983) 303-305. MR 701641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. Hughes and R. Mollin. Totally positive units and squares . Proc. Amer. Math. Soc. 87 (1983) 613-616. MR 687627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gary Cornell. Relative genus theory and the class group of $l$-extensions . Trans. Amer. Math. Soc. 277 (1983) 421-429. MR 690061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Serge Lang. Units and class groups in number theory and algebraic geometry. Bull. Amer. Math. Soc. 6 (1982) 253-316. MR 648522.
Abstract, references, and article information   
View Article: PDF

[6] F. J. van der Linden. Class number computations of real abelian number fields . Math. Comp. 39 (1982) 693-707. MR 669662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ke Qin Feng. On the first factor of the class number of a cyclotomic field . Proc. Amer. Math. Soc. 84 (1982) 479-482. MR 643733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Gerth. The ideal class groups of two cyclotomic fields . Proc. Amer. Math. Soc. 78 (1980) 321-322. MR 553367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Reijo Ernvall. Corrigenda: ``Cyclotomic invariants and $E$-irregular primes'' (Math. Comp. {\bf 32} (1978), no. 142, 617--629) by Ernvall and T. Mets\"ankyl\"a . Math. Comp. 33 (1979) 433. MR 514840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lawrence C. Washington. Erratum to: ``Relative integral bases'' (Proc. Amer. Math. Soc. {\bf 56} (1976), 93--94) . Proc. Amer. Math. Soc. 70 (1978) 92. MR 0472764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. H. Lehmer and J. M. Masley. Table of the cyclotomic class numbers $h\sp*(p)$ and their factors for $200. Math. Comp. 32 (1978) 577-582. MR 0498484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Samuel S. Wagstaff. The irregular primes to $125000$ . Math. Comp. 32 (1978) 583-591. MR 0491465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Ernvall and T. Metsänkylä. Cyclotomic invariants and $E$-irregular primes . Math. Comp. 32 (1978) 617-629. MR 482273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Gerth III. The Hasse norm principle for Abelian extensions of number fields. Bull. Amer. Math. Soc. 83 (1977) 264-266. MR 0422200.
Abstract, references, and article information   
View Article: PDF

[15] D. H. Lehmer. Prime factors of cyclotomic class numbers . Math. Comp. 31 (1977) 599-607. MR 0432589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Irving Reiner. Erratum to: ``Integral representations of cyclic groups of order $p\sp{2}$'' (Proc. Amer. Math. Soc. {\bf 58} (1976), 8--12) . Proc. Amer. Math. Soc. 63 (1977) 374. MR 0506783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. Ojala. Euclid's algorithm in the cyclotomic field $Q(\zeta \sb{16})$ . Math. Comp. 31 (1977) 268-273. MR 0422202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lawrence C. Washington. The class number of the field of $5\sp{n}$th roots of unity . Proc. Amer. Math. Soc. 61 (1976) 205-208. MR 0424752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Irving Reiner. Integral representations of cyclic groups of order $p\sp{2}$ . Proc. Amer. Math. Soc. 58 (1976) 8-12. MR 0506781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lawrence C. Washington. Relative integral bases . Proc. Amer. Math. Soc. 56 (1976) 93-94. MR 0399041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Frank Gerth. Number fields with prescribed $l$-class groups . Proc. Amer. Math. Soc. 49 (1975) 284-288. MR 0366871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frank Gerth. A note on $1$-class groups of number fields . Math. Comp. 29 (1975) 1135-1137. MR 0409406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wells Johnson. Irregular primes and cyclotomic invariants . Math. Comp. 29 (1975) 113-120. MR 0376606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Ullom. The nonvanishing of certain character sums . Proc. Amer. Math. Soc. 45 (1974) 164-166. MR 0354611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. Metsänkylä. Class numbers and $\mu $-invariants of cyclotomic fields . Proc. Amer. Math. Soc. 43 (1974) 299-300. MR 0332721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wells Johnson. Irregular prime divisors of the Bernoulli numbers . Math. Comp. 28 (1974) 653-657. MR 0347727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Gerth III. Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields. Bull. Amer. Math. Soc. 79 (1973) 521-525. MR 0314797.
Abstract, references, and article information   
View Article: PDF

[28] Wells Johnson. On the vanishing of the Iwasawa invariant $\mu \sb{p}$ for $p<8000$ . Math. Comp. 27 (1973) 387-396. MR 0384748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1